Fraser Ultra 2019

Register Now
Registration ends on 15 July 2019 or when the maximum of 500 participants is reached

Race Concept

100km

Start: 1am   Finish: 7pm

Cutoff: 18 hours

Starting at the clock tower at the top of Fraser Hill, the runners will descend 11km from the hill top down to Route 55, followed by 22km of gradual downhill along Route 55 towards the Kota Kubu Bahru. At the 37km point where Splash Information Centre at Sungai Selangor Dam is located, the runners will make a U turn to run back to CP 6 at 53.4km where the runner who U turn back to Splash Information Centre which will be at 70.3km then. Runners will then run the next 33km to the Clock Tower at the top of the Fraser Hill. Total distance is therefore 103.3km.


70km

Start: 7am   Finish: 7pm

Cutoff: 12 hours

Starting at the clock tower at the top of Fraser Hill, the runners will descend 11km from the hill top down to Route 55, followed by 22km of gradual downhill along Route 55 towards Kota Kubu Bahru. At the 37km point where Splash Information Centre at Sungai Selangor Dam is located, the runners will make a U turn to run back 33km to the Clock Tower at the top of the Fraser Hill.


50km

Start: 7am   Finish: 4pm

Cutoff: 9 hours

Starting at the Clock Tower on top of Fraser Hill, the runners will run for about 2.5 km around the top of the hill, before descending the one way road for 11.5km to the junction at Route 55. There will be a water station here. Then there’s 15km of gradual downhill along Route 55 towards Kota Kubu Bahru and the runners will turn right into the one way road back up by 8km to arrive at the finish point at the Clock Tower.


22km

Start: 7am   Finish: 12 noon

Cutoff: 5 hours

Starting at the Clock Tower on top of Fraser Hill, the runners will run for about 2.5 km around the top of the hill, before descending the one way road for 11.5km to the junction at Route 55. There will be a water station here, and the runners will turn right into the one way road back up by 8km to arrive at the finish point at the Clock Tower.


Water Stations

There will be water stations at about every 10 kilometer points, and at the turnaround points.


Medics

Medics will be stationed at the Start/Finish, Junction between Route 148 and 55, and the turnaround point at Splash Information Centre.


Awards

100km: Top 10 Men & Top 5 women

70km: Top 10 Men & Top 5 women

42km: Top 10 Men & Top 5 women

22km: Top 10 Men & Top 5 women


Parking facilities

Fraser Hill has plenty of parking spaces at the hotels on top of the hills. We need to have clear designated areas for parking, and estimated number of parking vacancies available.


For complete information about the race, please refer to the event's official website.

Race Date: Sat 17 th August 2019

100km

Start Time: 1:00 am Sat 17 th August 2019

Finish Time: 7:00 pm Sat 17 th August 2019


70km

Start Time: 7:00 am Sat 17 th August 2019

Finish Time: 7:00 pm Sat 17 th August 2019


50km

Start Time: 7:00 am Sat 17 th August 2019

Finish Time: 4:00 pm Sat 17 th August 2019


22km

Start Time: 7:00 am Sat 17 th August 2019

Finish Time: 12:00 noon Sat 17 th August 2019


For complete information about the race, please refer to the event's official website.

Non-MURA Members


MURA Members


T-Shirt Design


Size Chart


Medal Design


Share this event with your network: